MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. REUSE LAP ELEC SHAFT FOOT 32CM; REUSABLE LAP ELECTRODE SHAFT FOOT 32CM

MEGADYNE MEDICAL PRODUCTS, INC. REUSE LAP ELEC SHAFT FOOT 32CM; REUSABLE LAP ELECTRODE SHAFT FOOT 32CM
Catalog Number 0690S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event is unknown.Batch # unknown.Additional information received: plastic coating (black insulation) came completely off but did not fall into the patient.Investigation summary: 1 each 0690s unknown lot number was returned for evaluation.During visual inspection damage was observed, cuts/indents all along the black insulation.Also observed the insulation has damaged areas at the proximal end were the insulation has been scraped and insulation is fraying.This damage is consistent with the devices coming in contact with other instrumentation.The complaint is confirmed.The lot was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that during an unknown procedure, after cleaning the device the plastic coating came off.No patient involvement.

Brand Name
REUSE LAP ELEC SHAFT FOOT 32CM
Common Device Name
REUSABLE LAP ELECTRODE SHAFT FOOT 32CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9221827
Report Number1721194-2019-00126
Device Sequence Number13565067
Product Code GEI
UDI-Device Identifier10614559101247
UDI-Public10614559101247
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K943055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0690S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1